On Continuity Properties for Option Prices in Exponential Lévy Models

TitreOn Continuity Properties for Option Prices in Exponential Lévy Models
Type de publicationArticle de revue
AuteurCawston, S., Vostrikova-Jacod, Lioudmila
PaysEtats-Unis
EditeurSociety for Industrial and Applied Mathematics
VillePhiladelphia
TypeArticle scientifique dans une revue à comité de lecture
Année2010
LangueAnglais
Date2010/01
Numéro4
Pagination588 - 608
Volume54
Titre de la revueTheory of Probability and Its Applications
ISSN1095-7219
Mots-clésincomplete markets, Lévy processes, minimal measures, option pricing
Résumé en anglais

For a converging sequence of exponential Lévy models, we give conditions under which the associated sequence of option prices converges. We also study the behavior of the prices when no such convergence holds. We then consider two special cases: first when the martingale measure is chosen by minimization of entropy, and then when it minimizes Hellinger integrals.

URL de la noticehttp://okina.univ-angers.fr/publications/ua92
DOI10.1137/S0040585X97984437
Lien vers le document

http://dx.doi.org/10.1137/S0040585X97984437